# SDR USAA2011021890790

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 59,748 hours, 39,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6547957U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - LEVEL 2 EXFOLIATION CORROSION ON AFT CARGO DOOR CUTOUT THRESHOLD WEB AT BS 797, RBL 30.  REPLACED AFT CARGO DOOR CUTOUT THRESHOLD WEB AT BS 797, RBL 30 IAW B737 SRM 51-10-02.
